# SDR ASAA0110642

- Difficulty date: November 15, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AT ROW 18 WOULD NOT EXTINGUISH.  REMOVED AND REPLACED THE REMOTE ASSEMBLY BATTERY, THEN LIGHTS OPS CHECKED GOOD.  (M)
